# SDR GTIA9900890

- Difficulty date: January 27, 1999
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N13512
- Make and model: Doug DC-9-32
- Aircraft serial: 48111
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Angle
- Condition: Corroded
- Location: Bs 160-220
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

MHV - FORWARD PASS COMPARTMENT FS 160-220 BL 0 FLOOR SUPPORT ANGLE HAS MILD TO HEAVY CORROSION ENTIRE LENGTH.  FLOOR SUPPORT WAS FABRCIATED ALODINED PRIMED AND INSTALLED COMPLETE IAW DC9 SRM 51-10-3, 51-30-5.  (M)
